# SDR IPXA2025080738248

- Difficulty date: July 21, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 35,720 hours, 21,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 149N7655
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON T-CHORD NEAR TO RAM AIR LT STA 1220 LBL50.  REMOVED CORROSION ON T-CHORD ORIGINAL MEASURES THICKNESS: 0.071''. AFTER BLENDED FOUND FOLLOWING MEASUREMENTS: L:2.1, W:1.4, DEPTH: 0.031'', REMAINING MAT.: 0.040'' PERCENT, DAMAGE:43.7 PERCENT.  REMOVED T-CHORD STA 1220 AND LBL 50. IAW B757-200 SRM 51-40-02.  INSTALLED NEW T-CHORD FROM NEAR TO RAM AIR L/H STA 1220 RBL50 IAW B757-200 SRM 51-40-02-0G P/N:04-001-01-09, BATCH:004396457, P/N: BACR15FT6D10C, EA:10, BATCH: 0004410497, P/N: BACB30NX61L
